Article Text

PDF

Hepatotoxicity caused by the combined action of isoniazid and rifampicin.
  1. D S Askgaard,
  2. T Wilcke,
  3. M Døssing
  1. Medical Department P, Bispebjerg Hospital, Copenhagen, Denmark.

    Abstract

    A 35 year old black Somalian woman with miliary tuberculosis developed hepatotoxicity after a few days of treatment with isoniazid, rifampicin, pyrazinamide, and ethambutol. After withdrawal of all drugs the liver profile returned to normal and remained so after challenge with isoniazid. Hepatotoxicity recurred when rifampicin was added, but it was well tolerated when reintroduced without isoniazid.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

    Linked Articles